# SDR CA140420001

- Difficulty date: April 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Activated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) OTBD SPOILERON AND OTBD FLT SPOILER CAUTION MSG.
